# SDR ASAA2025031957457

- Difficulty date: March 19, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 37,855 hours, 11,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 147A8540U30
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOP SILL AT STA 948-956 R2 IS CORRODED. GROUNDED - YES. REMOVE DAMAGE + CHECKED LIMITS. FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-70-15-7A-1, SRM 53-70-15-01-1. REMOVED AND REPLACED MOP SILL IAW BAC DWG # 147A0004 REV. -. . MOP SILL ORI MAT .080, REMOVED MAT .030, REMAINING MAT .050.
